Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Acknowledgement: ``An equation of Mardell'' (Math. Comp. 29 (1975), 925-928)


Author: Andrew Bremner
Journal: Math. Comp. 31 (1977), 331
MSC: Primary 10B10
DOI: https://doi.org/10.1090/S0025-5718-1977-0417047-7
MathSciNet review: 0417047
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10B10

Retrieve articles in all journals with MSC: 10B10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1977-0417047-7
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society